# SDR SWAA2025081403546

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 26,814 hours, 13,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT HAND OVERWING UPPER AND LOWER EXIT SIGNS FAIL OPERATIONAL CHECK<[01] REMOVED AND REPLACED BATTERY AND BATTERY CHARGER AT M1694 IAW SWA B737-800 AMM 33-51-06. PERFORMED A GOOD OPERATIONAL TEST OF THE FORWARD LEFT HAND OVERWING UPPER AND LOWER EXIT SIGNS IAW SWA B737-800 AMM 33-51-00.;[02] VERIFIED REMOVED AND REPLACED BATTERY AND BATTERY CHARGER AT M1694 IAW SWA B737-800 AMM 33-51-06. PERFORMED A GOOD OPERATIONAL TEST OF THE FORWARD LEFT HAND OVERWING UPPER AND LOWER EXIT SIGNS IAW SWA B737-800 AMM 33-51-00.
